Image Not Available

American Journal of Mathematics Pure and Applied. Vol. 2. Number 2 . & Vol. 3, Number 2.

Sylvester, J. J. Editor.

Published by John Hopkins University, 1879-1880., 1880
Soft cover
From Michael Good - Books, ABAA (Woodacre, CA, U.S.A.)

AbeBooks Seller Since November 14, 1997 Seller Rating 2-star rating

Association Member: ABAA

Quantity Available: 1

Buy Used
Price: US$ 35.00 Convert Currency
Shipping: US$ 4.00 Within U.S.A. Destination, rates & speeds
Add to basket

30 Day Return Policy

About this Item

4to, original printed wrappers. pp. 101-192 and 97-192. The wrappers are loose and heavily chipped, one is gone; some pages are chipped as well as brittle and the stiching is loose. Vol. 3, n. 2 begins with page 97 but seems incomplete. Sylvester, J. Hammond, Bookseller Inventory # 11363

Ask Seller a Question

Bibliographic Details

Title: American Journal of Mathematics Pure and ...

Publisher: John Hopkins University, 1879-1880.

Publication Date: 1880

Binding: Soft cover

Store Description

By appointment only. Antquarian, Collectable and Used books in all fields: Art,California,Americana,Chidrens books,and General Books. Autographs and Ephemera.

Visit Seller's Storefront

Association Member Members of these associations are committed to maintaining the highest standards. They vouch for the authenticity of all items offered for sale. They provide expert and detailed descriptions, disclose all significant defects and/or restorations, provide clear and accurate pricing, and operate with fairness and honesty during the purchase experience.
Terms of Sale:

Credit Card or check with order


Shipping Terms:

Orders usually shiped within 1-2 business days.

List this Seller's Books

Payment Methods
accepted by seller

Visa Mastercard American Express